Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A sufficient condition that the limit of a sequence of continuous functions be an embedding


Author: J. R. Edwards
Journal: Proc. Amer. Math. Soc. 26 (1970), 224-225
MSC: Primary 54.60
MathSciNet review: 0259869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ X$ is a metric space, and $ Y$ is a complete metric space. In this paper a sufficient condition is given to insure that a sequence of continuous functions from $ X$ into $ Y$ converge to an embedding from $ X$ into $ Y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259869-7
Keywords: Convergence of continuous functions
Article copyright: © Copyright 1970 American Mathematical Society